# SDR GUUA05020701

- Difficulty date: May 2, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,101 hours, 26,228 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 114364068
- Part serial: 587D95NA
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9216 PNS/TPA - DURING APPROACH, SECOND LANDING GEAR EXTENSION ATTEMPT GEAR EXTENDED AFTER 20 SECONDS.  REPLACE TIME DELAY PC BOARD AND LANDING GEAR RELAY.  OPERATIONAL CHECK NORMAL.
